# SDR UPS00231387

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WHILE WORKING NRC 051193, FOUND CORROSION ON FRAME BS 600, RBL 8 WL 153.  REPAIRED FRAMED PER SRM 53-10-2, 53-10-4, 51-30-2, MM 51-20-131.
